A Unique Common Fixed Point Theorem for Four Self Maps under Reich Type Contractive Conditions in Cone Rectangular Metric Space

Main Article Content

M. P. Reddy
M. Rangamma

Abstract

In this paper, we obtain a unique common fixed point theorem for four self-maps satisfying Reich type contractive conditions in cone rectangular metric spaces. Our result generalizes and improves some fixed point results of Malhotra et al. [8, 9] in cone rectangular metric spaces.

Article Details

How to Cite
Reddy, M. P. ., & Rangamma, M. . (2022). A Unique Common Fixed Point Theorem for Four Self Maps under Reich Type Contractive Conditions in Cone Rectangular Metric Space. Journal of Advanced Studies in Topology, 6(4), 143–151. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/186
Section
Research Articles